# SDR USAA2014072400002

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 54,515 hours, 19,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F10002905
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY EXIT LIGHT IN AISLE CRACKED.  REPLACED EMERGENCY LIGHT HOUSING ASSEMBLY 52WL IAW AMM 33-51-17-0401.
